advertisement
Question
Posted by: Liza | 2009-03-06

Tardive dyskinesia problems

Could this be responsible for a pain in my foot? I cannot remember injuring my foot, but its been painful when I walk for 2 weeks. It started out as a slight twinge, but got worse during the first 10 days. For the past four days the pain has just remained the same. I find it difficult to walk the 2 blocks to the shop and back due to the pain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

There are various forms of injury which can cause pain lasting a couple of weeks. But Tardive Dyskinesia usually does not include this sort of pain, usually includes other far more troublesome and noticeable symptoms, and is related to the use of certain specific drugs. Now, if you are on the sort of drugs which can produce this, you might have tardive dyskinese AS WELL as an injured foot, and both would deserve attention. As regards the possibility of tardive dyskinesia, you reall should see your psychiatrist and have him examine you and consider this possibility. If present, it might indicate that a diferent approach to your medication would be in order.
But as regards the foot pain, a GP would be the best first step, as it were

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: oh | 2009-03-06

so try the fish oil then

Reply to oh
Posted by: Liza | 2009-03-06

I' m already weaned off the medication that caused the tardive dyskinesia and the condition has improved, but I was on a rather high dose of stelazine for years.

Reply to Liza
Posted by: good advice | 2009-03-06


have you heard of omega fish oils that contain EPA?
they have been proven to help with tardive, also
flak seed oil is good.

Reply to good advice
Posted by: oh | 2009-03-06

have you tried to wean off your meds and change to newer ones without that sideeffect?

Reply to oh
Posted by: Liza | 2009-03-06

No it doesn' t. I do suffer from involuntary movement in the face, but I also suffer from a tremor in the hands and I get very edgy if I have to sit still.

Reply to Liza
Posted by: but | 2009-03-06

Tardive dyskinesia - isnt that related to involuntary facial movements due to antipsychotic medication? (as a long term side effect - arent drugs great hey?!)

i think it only impacts the face...

Reply to but

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement